Likelihood-based inference in s-distributions

Tsionas, Efthymios (2015) Likelihood-based inference in s-distributions. Communications in Statistics - Theory and Methods, 44 (1). pp. 153-158. ISSN 0361-0926

Full text not available from this repository.

Abstract

In this paper, we propose new estimation techniques in connection with the system of S-distributions. Besides “exact” maximum likelihood (ML), we propose simulated ML and a characteristic function-based procedure. The “exact” and simulated likelihoods can be used to provide numerical, MCMC-based Bayesian inferences.

Item Type:
Journal Article
Journal or Publication Title:
Communications in Statistics - Theory and Methods
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2613
Subjects:
ID Code:
82320
Deposited By:
Deposited On:
20 Oct 2016 13:20
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 10:00